# SDR DALA2025012100478

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0764498) CORROSION ON FLOOR SUPPORT STRUCTURE (2EAS) FROM STA 951-966 LBL & RBL 55 IN PAX CABIN. FLOOR SUPPORT STRUCTURE (2EAS) FROM STA 951-966 LBL AND RBL 55 WERE REPLACED PER DWG. 147A5660 REV. B. AND B737-800 SRM 51-40-02-0G.
